MathSciNet Relay Station
MathSciNet bibliographic data
MR1407066 (97h:42005) 42A20
Antonov, N. Yu. Convergence of Fourier series. Proceedings of the XX Workshop on Function Theory (Moscow, 1995). East J. Approx. 2 (1996), no. 2, 187–196.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement